ResearcherID Thomson Reuters  

Faria martins, João NG
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: H-9070-2013
URL: http://www.researcherid.com/rid/H-9070-2013
ORCID: http://orcid.org/0000-0001-8113-3646
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Department of Pure Mathematics
Role:
Description:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Categorifying the sl(2, C) Knizhnik-Zamolodchikov connection via an infinitesimal 2-Yang-Baxter operator in the string Lie-2-algebra
 Author(s): Cirio, Lucio Simone; Martins, Joao Faria
 Source: Advances in Theoretical and Mathematical Physics Volume: 21 Issue: 1 Pages: 147-229 Published: 2017
 Times Cited: 0
 DOI: 10.4310/ATMP.2017.v21.n1.a3
added
12-Mar-18
2.  Title: Topological phases from higher gauge symmetry in 3+1 dimensions
 Author(s): Bullivant, Alex; Calcada, Marcos; Kadar, Zoltan; et al.
 Source: Physical Review B Volume: 95 Issue: 15 Published: APR 13 2017
 Times Cited: 2
 DOI: 10.1103/PhysRevB.95.155118
added
12-Mar-18
3.  Title: Crossed modules of Hopf algebras and of associative algebras and two-dimensional holonomy
 Source: Journal of Geometry and Physics Published: 2016
 Times Cited: 0
 DOI: 10.1016/j.geomphys.2015.09.012
added
21-Jan-16
4.  Title: POINTED HOMOTOPY OF MAPS BETWEEN 2-CROSSED MODULES OF COMMUTATIVE ALGEBRAS
 Author(s): Akca, I. Ilker; Emir, Kadir; Martins, Joao Faria
 Source: Homology Homotopy and Applications Volume: 18 Issue: 1 Pages: 99-128 Published: 2016
 Times Cited: 0
 DOI: 10.4310/HHA.2016.v18.n1.a6
added
12-Mar-18
5.  Title: Infinitesimal 2-braidings and differential crossed modules
 Source: Advances in Mathematics Published: 2015
 Times Cited: 2
 DOI: 10.1016/j.aim.2015.03.006
added
21-Jan-16
6.  Title: LINK INVARIANTS FROM FINITE CATEGORICAL GROUPS
 Author(s): Martins, Joao Faria; Picken, Roger
 Source: Homology Homotopy and Applications Volume: 17 Issue: 2 Pages: 205-233 Published: 2015
 Times Cited: 0
 DOI: 10.4310/HHA.2015.v17.n2.a11
added
26-Apr-16
7.  Title: Pointed homotopy and pointed lax homotopy of 2-crossed module maps
 Author(s): Gohla, B.; Faria Martins, J.
 Source: Advances in Mathematics Volume: 248 Pages: 986-1049 Published: 2013
 Times Cited: 3
 DOI: 10.1016/j.aim.2013.08.020 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84884151457&partnerID=MN8TOAR ...
added
21-Nov-13
8.  Title: Categorifying the Knizhnik-Zamolodchikov connection
 Author(s): Cirio, L.S.; Faria Martins, J.
 Source: Differential Geometry and its Application Volume: 30 Issue: 3 Pages: 238-261 Published: 2012
 Times Cited: 6
 DOI: 10.1016/j.difgeo.2012.03.004 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84859795738&partnerID=MN8TOAR ...
added
21-Nov-13
9.  Title: Four-dimensional spin foam perturbation theory
 Author(s): Faria Martins, J.; Miković, A.
 Source: Symmetry, Integrability and Geometry: Methods and Applications (SIGMA) Volume: 7 Published: 2011
 Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84855761768&partnerID=MN8TOAR ...
added
21-Nov-13
10.  Title: Lie crossed modules and gauge-invariant actions for 2-BF theories
 Author(s): Martins, J.F.; Miković, A.
 Source: Advances in Theoretical and Mathematical Physics Volume: 15 Issue: 4 Pages: 1059-1084 Published: 2011
 Times Cited: 10
 Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84864301349&partnerID=MN8TOAR ...
added
21-Nov-13
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: